# SDR CALA2025101410055

- Difficulty date: September 22, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534772016000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S37R HAS CORROSION FROM FR 59-61.   REMOVED AND REPLACED STRINGER SECTION 37RH FROM FR 59-FR61 IAW SRM 51-72-11. SEE CONTINUATION SHEET ATTACHED FOR ADDITIONAL WORK ACCOMPLISHED. REF LP 6206878. REMOVED AND REPLACED STRINGER SECTION STR 37RH FROM FR59-FR61 IAW A319 SRM 51-72-11. A
